Access count of this item: 94

Files in This Item:
File Description SizeFormat 
0780-5.pdf1.43 MBAdobe PDFView/Open
Title: 障害問題の解の臨界点について(変分問題と非線型楕円型方程式)
Authors: 坂口, 茂  KAKEN_name
Author's alias: Sakaguchi, Shigeru
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 64
End page: 80
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.